YES ITS NORMAL,BUT IF YOU HAD UNPROTECTED SEX AFTER STOPPING YOU BIRTH CONTOL YOU SHOULD ALWAYS SEE A DOCTOR TO MAKE SURE YOUR NOT PREGNANT BEFORE RESUMMING USE OF THE PILL AGAIN, IT TAKES TIME FOR YOUR BODY TO GET BACK TO PRODUCING THE PROPER LEVALS OF HORMONES ON ITS OWN IF YOU HAVE BEEN TAKING THEM FOR AN EXTENDED PERIOD OF TIME yes it is.
i took b.c. for almost 6 months and after i stopped it took my body clock to go back to being normal.
its just your body getting back into NOT thinking its pregnet for a while.
the pill makes your body think that its pregnet.
BUT if you dont get your period on a month or so i'd go to a doctor.
No spotting only period is not normal. You should consult you gynae for such case.
yes it is normal
Spotting is very normal while on the pill. After a few months you shouldn't have any spotting.
make sure you have your tampon out believe it or not that happens to alot of womrn and if you dont weartampons then thats fine spotting is normal
There could be a number of issues. If you are taking birth control it is possible this has stopped your period but may cause slight spotting at times. If you are not taking a birth control that may stop your period you should see a doctor right away.
no not normal
Yes it is very normal
It is normal to have light periods or no period at all while birth control.
The first 2 to 3 months you are on any type of birth control it is normal to have breakthrough bleeding and spotting and to have shorter and more regular periods while you are on birth control hope this helps, Good Luck and God Bless!!!